# SDR UPS204487

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE LEFT HORIZONTAL TRAILING EDGE BEAM EXTERIOR SURFACE AT STAB STATION 225.54 AND 182.5.  MAINTENANCE CUTOUT THE DAMAGED SECTION AND SPLICED IN NEW SECTION IAW SRM 55-10-6.
